PROMOTING ACCESS TO AFRICAN RESEARCH

Afrika Statistika - Vol 13, No 3 (2018)

Log in or Register to get access to full text downloads.

Remember me or Register

DOWNLOAD FULL TEXT Open Access  DOWNLOAD FULL TEXT Subscription or Fee Access

Table of Contents

Articles

A Theil-like class of inequality measures, its asymptotic normality theory and applications EMAIL FREE FULL TEXT
DOWNLOAD FULL TEXT
Pape Djiby Mergane, Tchilabalo Abozou Kpanzou, Diam Ba, Gane Samb Lo 1699-1715
http://dx.doi.org/10.16929/as/1699.129
Estimation of a stationary multivariate ARFIMA process EMAIL FREE FULL TEXT
DOWNLOAD FULL TEXT
Kévin Stanislas Mbeke, Ouagnina Hili 1717-1732
http://dx.doi.org/10.16929/as/1717.130
Asset liability management for Tanzania: pension funds by stochastic programming EMAIL FREE FULL TEXT
DOWNLOAD FULL TEXT
Andongwisye John, Torbjörn Larsson, Martin Singull, Allen Mushi 1733-1758
http://dx.doi.org/10.16929/as/1733.131
Quadratic error of the conditional hazard function in the local linear estimation for functional data EMAIL FREE FULL TEXT
DOWNLOAD FULL TEXT
Torkia Merouan, Boubaker Mechab, Ibrahim Massim 1759-1777
http://dx.doi.org/10.16929/as/1759.132
A Bayesian analysis of a change in the mean of independent normal sequence with contaminated observation EMAIL FREE FULL TEXT
DOWNLOAD FULL TEXT
Abdeldjalil Slama, Hocine Fellag 1779-1794
http://dx.doi.org/10.16929/jas/14/2
A Central limit Theorem of dependent sums of standard exponential functionals motivated by extreme value theory EMAIL FREE FULL TEXT
DOWNLOAD FULL TEXT
Gane Samb Lo, Adja Mbarka Fall, Harouna Sanagaré 1795-1822
http://dx.doi.org/10.16929/as/1795.134
Bayesian method for solving the problem of multicollinearity in regression EMAIL FREE FULL TEXT
DOWNLOAD FULL TEXT
Adedayo A. Adepoju, Oluwadare O. Ojo 1823-1834
http://dx.doi.org/10.16929/as/1823.135


ISSN: 2316-090X
AJOL African Journals Online